Alert archive / Texas / River Flood Warnings in 2021

River Flood Warning 234, NWS Lake Charles, LA

September 14, 2021Hardin County, Jefferson County, Orange County, Texas

NWS Lake Charles, LA issued this river flood warning at Sep 14, 2021, 8:18 AM CDT for Hardin County, Jefferson County, Orange County, Texas. It took effect at Sep 15, 2021, 7:00 PM CDT. It was in force for .

The area

The outline as issued.

The facts

Issued
Sep 14, 2021, 8:18 AM CDT (13:18 UTC)
In effect from
Sep 15, 2021, 7:00 PM CDT
Expired
Sep 15, 2021, 2:52 AM CDT
In force
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Flood severity
Minor

Counties Hardin County, TX, Jefferson County, TX, Orange County, TX

The radar

The Lake Charles radar (KLCH), 103 km from the middle of the area, began a volume at 13:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Pine Island Bayou near Sour Lake (SOLT2). The gauge peaked at 22.96 ft at Sep 15, 2021, 9:00 AM CDT.

actionminormoderate1520253009/1409/1509/16
Action stage
22 ft
Minor stage
25 ft
Moderate stage
29 ft
Major stage
32 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08041700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

769 
WGUS44 KLCH 141318
FLWLCH

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Lake Charles LA
818 AM CDT Tue Sep 14 2021

...The National Weather Service in Lake Charles LA has issued a 
Flood Warning for the following rivers in Texas...

  Pine Island Bayou Near Sour Lake

TXC199-245-361-150130-
/O.NEW.KLCH.FL.W.0234.210916T1000Z-210919T0600Z/
/SOLT2.1.ER.210916T1000Z.210917T0600Z.210918T1800Z.NO/
818 AM CDT Tue Sep 14 2021

The National Weather Service in Lake Charles has issued a

* Flood Warning for
  the Pine Island Bayou Near Sour Lake.
* From late Wednesday night to early Sunday morning.
* At 7:45 AM CDT Tuesday the stage was 16.6 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage early 
  Thursday morning to a crest of 25.8 feet early Friday morning. It 
  will then fall below flood stage early Saturday afternoon.
* Impact...At 25.0 feet, Water inundates roads in lowland areas near 
  the river. Low spots on Old Sour Lake Road are under water.

&&


                 Fld   Observed           Forecasts (7 am CDT)     
Location         Stg   Stg   Day/Time     Wed   Thu   Fri          

Pine Island Bayou
Sour Lake        25.0  16.6  Tue 7 am CDT 22.7  25.1  25.8         





&&

LAT...LON 3012 9445 3024 9423 3021 9407 3013 9406
      3004 9445

$$

Brazzell
2 follow-up statements
054 
WGUS84 KLCH 150200
FLSLCH

Flood Statement
National Weather Service Lake Charles LA
900 PM CDT Tue Sep 14 2021

...The Flood Warning is extended for the following rivers in 
Louisiana...

  West Fork of The Calcasieu River At Sam Houston Jones SP

  Whisky Chitto Creek Near Mittie

  Calcasieu River Near Glenmora

  Vermilion River At Lafayette, Surrey Street Gage

  Bayou Vermilion Near Carencro

...The Flood Warning is cancelled for the following rivers in 
Texas...

  Neches River at Neches River Saltwater Barrier

...The Flood Warning continues for the following rivers in 
Louisiana...Texas...

  Bayou Des Cannes Near Eunice

  Pine Island Bayou Near Sour Lake

  Calcasieu River NEAR White Oak Park

  Calcasieu River Near Salt Water Barrier

TXC199-241-245-361-150300-
/O.CAN.KLCH.FL.W.0237.000000T0000Z-210915T0200Z/
/NSBT2.1.WT.210914T2100Z.000000T0000Z.210914T2100Z.NO/
900 PM CDT Tue Sep 14 2021

...The Flood Warning for the Neches River at Neches River Saltwater 
Barrier has been cancelled...

The Flood Warning is cancelled for
  the Neches River at Neches River Saltwater Barrier.
* At 8:15 PM CDT Tuesday the stage was 3.1 feet.
* Flood stage is 4.0 feet.
* Forecast...The river will oscillate below flood stage with a 
  maximum value of 3.5 feet tomorrow morning.

&&


  Fld   Observed           Forecasts (7 pm CDT)
Location                     Stg   Stg   Day/Time     Wed   Thu   Fri

Neches River
Neches River Saltwater Barri 4.0   3.1   Tue 8 pm CDT 3.5   3.5   3.5





&&

LAT...LON 3033 9404 3008 9401 3008 9413 3033 9421

$$

LAC055-099-113-151400-
/O.EXT.KLCH.FL.W.0229.000000T0000Z-210918T0300Z/
/VLSL1.1.ER.210914T2340Z.210915T1800Z.210917T1500Z.NO/
900 PM CDT Tue Sep 14 2021

...The Flood Warning is now in effect until late Friday evening...

The Flood Warning continues for
  the Vermilion River At Lafayette, Surrey Street Gage.
* Until late Friday evening.
* At 8:15 PM CDT Tuesday the stage was 10.6 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 8:15 PM CDT Tuesday was 10.6 feet.
* Forecast...The river is expected to rise to a crest of 12.0 feet 
  early tomorrow afternoon. It will then fall below flood stage late 
  Friday morning.
* Impact...At 11.5 feet, Minor flooding of Beaver Park and 
  Vermilionville near the river will occur.

&&


  Fld   Observed           Forecasts (7 pm CDT)
Location                     Stg   Stg   Day/Time     Wed   Thu   Fri

Vermilion River
Lafayette, Surrey Street Gag 10.0  10.6  Tue 8 pm CDT 12.0  10.6  9.6





&&

LAT...LON 3031 9191 3022 9190 2988 9206 2987 9219
      3000 9227 3031 9204

$$

LAC001-039-097-151400-
/O.EXT.KLCH.FL.W.0233.210915T1845Z-210917T2000Z/
/BDCL1.1.ER.210915T1845Z.210916T1200Z.210917T1400Z.UU/
900 PM CDT Tue Sep 14 2021

...The Flood Warning is now in effect until Friday afternoon...

The Flood Warning continues for
  the Bayou Des Cannes Near Eunice.
* From Wednesday afternoon to Friday afternoon.
* At 8:00 PM CDT Tuesday the stage was 10.8 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage early 
  tomorrow afternoon to a crest of 17.5 feet Thursday morning. It 
  will then fall below flood stage late Friday morning.
* Impact...At 16.0 feet, Minor flooding begins along the bayou with 
  a few structures right along the bayou threatened.

&&


                Fld   Observed           Forecasts (7 pm CDT)     
Location        Stg   Stg   Day/Time     Wed   Thu   Fri          

Bayou Des Cannes
Eunice          16.0  10.8  Tue 8 pm CDT 16.7  17.3  14.4         





&&

LAT...LON 3057 9240 3056 9235 3019 9256 3022 9260
      3045 9257

$$

TXC199-245-361-151400-
/O.EXT.KLCH.FL.W.0234.210916T0000Z-210916T1200Z/
/SOLT2.1.ER.210916T0000Z.210916T0000Z.210916T0000Z.NO/
900 PM CDT Tue Sep 14 2021

...The Flood Warning is now in effect until Thursday morning...

The Flood Warning continues for
  the Pine Island Bayou Near Sour Lake.
* From Wednesday evening to Thursday morning.
* At 7:45 PM CDT Tuesday the stage was 21.9 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 25.0 feet 
  tomorrow evening.
* Impact...At 25.0 feet, Water inundates roads in lowland areas near 
  the river. Low spots on Old Sour Lake Road are under water.

&&


                 Fld   Observed           Forecasts (7 pm CDT)     
Location         Stg   Stg   Day/Time     Wed   Thu   Fri          

Pine Island Bayou
Sour Lake        25.0  21.9  Tue 7 pm CDT 25.0  24.4  23.3         





&&

LAT...LON 3012 9445 3024 9423 3021 9407 3013 9406
      3004 9445

$$

LAC055-097-099-151400-
/O.EXT.KLCH.FL.W.0230.210916T0600Z-210917T0600Z/
/BVCL1.1.ER.210916T0600Z.210916T1200Z.210916T1800Z.UU/
900 PM CDT Tue Sep 14 2021

...The Flood Warning is now in effect until early Friday morning...

The Flood Warning continues for
  the Bayou Vermilion Near Carencro.
* From late Wednesday night to early Friday morning.
* At 8:15 PM CDT Tuesday the stage was 12.6 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...The river  will rise above flood stage early Thursday 
  morning and continue to rise to 17.1 feet Thursday morning. It 
  will then fall below flood stage early Thursday afternoon.
* Impact...At 18.0 feet, Roads along Bayou Fuseilier are impassable. 
  These include but are not limited to Walnut and Green roads along 
  the St. Martin, St. Landry Parish line, as well as Meche Road in 
  St. Landry Parish.

&&


               Fld   Observed           Forecasts (7 pm CDT)     
Location       Stg   Stg   Day/Time     Wed   Thu   Fri          

Bayou Vermilion
Carencro       17.0  12.6  Tue 8 pm CDT 16.7  16.8  14.3         





&&

LAT...LON 3046 9201 3046 9198 3032 9189 3031 9194
      3028 9193 3026 9200

$$

LAC019-151400-
/O.EXT.KLCH.FL.W.0232.210916T1200Z-210918T0000Z/
/LCRL1.1.ER.210916T1200Z.210916T1200Z.210917T0000Z.NO/
900 PM CDT Tue Sep 14 2021

...The Flood Warning is now in effect until Friday evening...

The Flood Warning continues for
  the West Fork of The Calcasieu River At Sam Houston Jones SP.
* From Thursday morning to Friday evening.
* There is no current observed data.
* Flood stage is 5.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to flood stage Thursday 
  morning. It will then fall below flood stage Thursday evening.
* Impact...At 5.0 feet, Low spots on South Perkins Ferry Road have 
  water on it. Water is over some boat docks on South Perkins Ferry 
  Road and over boat ramps at Sam Houston Jones State Park. 
  Extensive marshland flooding will occur upstream and downstream 
  from the park.

&&


  Fld   Observed           Forecasts (7 pm CDT)
Location                     Stg   Stg   Day/Time     Wed   Thu   Fri

West Fork of The Calcasieu River
Sam Houston Jones SP         5.0   MSG   unknown      4.7   5.0   4.7





&&

LAT...LON 3032 9323 3028 9323 3028 9331 3030 9332
      3032 9329

$$

LAC079-151400-
/O.EXT.KLCH.FL.W.0235.210916T1800Z-210919T2248Z/
/GLML1.1.ER.210916T1800Z.210917T1800Z.210919T1648Z.NO/
900 PM CDT Tue Sep 14 2021

...The Flood Warning is now in effect until Sunday afternoon...

The Flood Warning continues for
  the Calcasieu River Near Glenmora.
* From Thursday afternoon to Sunday afternoon.
* At 8:45 PM CDT Tuesday the stage was 5.8 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage early 
  Thursday afternoon to a crest of 14.0 feet early Friday afternoon. 
  It will then fall below flood stage late Sunday morning.
* Impact...At 14.0 feet, Some roads upstream from Glenmora, 
  including Strothers Crossing Road near the community of Calcasieu 
  and Price Crossing Road near Hineston have two to three feet of 
  water over the road and are subject to being closed. Flooding of 
  forested areas near the river will also occur.

&&


               Fld   Observed           Forecasts (7 pm CDT)     
Location       Stg   Stg   Day/Time     Wed   Thu   Fri          

Calcasieu River
Glenmora       12.0  5.8   Tue 8 pm CDT 8.3   12.8  14.0         





&&

LAT...LON 3115 9275 3105 9265 3090 9262 3090 9269
      3113 9279

$$

LAC003-011-151400-
/O.EXT.KLCH.FL.W.0236.210917T1300Z-210920T0800Z/
/MTTL1.1.ER.210917T1300Z.210918T1200Z.210919T2000Z.NO/
900 PM CDT Tue Sep 14 2021

...The Flood Warning is now in effect until early Monday morning...

The Flood Warning continues for
  the Whisky Chitto Creek Near Mittie.
* From Friday morning to early Monday morning.
* At 8:15 PM CDT Tuesday the stage was 3.9 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage Friday 
  morning to a crest of 16.0 feet Saturday morning. It will then 
  fall below flood stage Sunday afternoon.
* Impact...At 15.0 feet, Minor lowland flooding near the creek will 
  occur.

&&


                   Fld   Observed           Forecasts (7 pm CDT)     
Location           Stg   Stg   Day/Time     Wed   Thu   Fri          

Whisky Chitto Creek
Mittie             15.0  3.9   Tue 8 pm CDT 8.4   12.9  15.8         





&&

LAT...LON 3074 9284 3059 9287 3049 9285 3047 9294
      3061 9299 3075 9294

$$

LAC019-151400-
/O.CON.KLCH.FL.W.0231.000000T0000Z-000000T0000Z/
/CWOL1.1.ER.210914T1330Z.210917T0600Z.000000T0000Z.NO/
900 PM CDT Tue Sep 14 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Calcasieu River NEAR White Oak Park.
* Until further notice.
* At 7:40 PM CDT Tuesday the stage was 2.4 feet.
* Flood stage is 2.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 7:40 PM CDT Tuesday was 2.4 feet.
* Forecast...The river is expected to rise to a crest of 3.5 feet 
  early Friday morning.
* Impact...At 3.0 feet, Water over lowest portions of Goos Ferry 
  Road. Cars should be moved to higher ground.

&&


               Fld   Observed           Forecasts (7 pm CDT)     
Location       Stg   Stg   Day/Time     Wed   Thu   Fri          

Calcasieu River
White Oak Park 2.0   2.4   Tue 7 pm CDT 3.0   3.4   3.4          





&&

LAT...LON 3038 9314 3031 9303 3025 9308 3019 9321
      3030 9329

$$

LAC019-151400-
/O.CON.KLCH.FL.W.0228.000000T0000Z-000000T0000Z/
/LCHL1.1.ER.210909T0000Z.210917T1200Z.000000T0000Z.NO/
900 PM CDT Tue Sep 14 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Calcasieu River Near Salt Water Barrier.
* Until further notice.
* There is no current observed data.
* Flood stage is 4.0 feet.
* Minor flooding is forecast.
* Forecast...The river will oscillate around flood stage with a 
  maximum value of 4.5 feet Friday morning. It will rise above flood 
  stage early Thursday morning.

&&


                  Fld   Observed           Forecasts (7 pm CDT)     
Location          Stg   Stg   Day/Time     Wed   Thu   Fri          

Calcasieu River
Salt Water Barrie 4.0   MSG   unknown      3.8   4.1   4.2          





&&

LAT...LON 3036 9309 3029 9303 3014 9328 3017 9335
      3035 9332

$$

Mogged
469 
WGUS84 KLCH 150752
FLSLCH

Flood Statement
National Weather Service Lake Charles LA
252 AM CDT Wed Sep 15 2021

...The Flood Warning is cancelled for the following rivers in 
Texas...

  Pine Island Bayou Near Sour Lake

TXC199-245-361-150900-
/O.CAN.KLCH.FL.W.0234.210916T0000Z-210915T0752Z/
/SOLT2.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
252 AM CDT Wed Sep 15 2021

...The Flood Warning for the Pine Island Bayou Near Sour Lake has 
been cancelled...

The Flood Warning is cancelled for
  the Pine Island Bayou Near Sour Lake.
* At 1:45 AM CDT Wednesday the stage was 22.7 feet.
* Flood stage is 25.0 feet.
* Forecast...The river is expected to rise to a crest of 24.2 feet 
  this evening.

&&


                 Fld   Observed           Forecasts (1 am CDT)     
Location         Stg   Stg   Day/Time     Thu   Fri   Sat          

Pine Island Bayou
Sour Lake        25.0  22.7  Wed 1 am CDT 24.2  23.5  22.4         





&&

LAT...LON 3012 9445 3024 9423 3021 9407 3013 9406
      3004 9445

$$

Rua

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at Sep 14, 7:17 AM CDT, 1 hour 1 minute earlier.

Area forecast discussion, Sep 14, 7:17 AM CDT, 1 hour 1 minute before
Area Forecast Discussion...CORRECTED
National Weather Service Lake Charles LA
717 AM CDT Tue Sep 14 2021

.DISCUSSION...
For 12Z TAF issuance.

&&

.AVIATION...
Widespread moderate to heavy rain is currently being experienced
throughout the area along with gusty winds. BPT and LCH in
particular will see stronger winds throughout much of the period.
As Tropical Storm Nicholas continues to progress towards the
northeast, rain and winds will eventually decrease for
southwestern portions of the area. Expect winds to shift at BPT late
in the period from southeasterly to westerly/northwesterly as the
center of circulation passes by. Easterly/southeasterly flow will
persist for the other terminals through to the end of the period.
Low-level clouds will be expected Wednesday morning. IFR/MVFR
conditions will be possible for all terminals throughout the
entire period.

55

&&

.PREV DISCUSSION... /issued 528 AM CDT Tue Sep 14 2021/

DISCUSSION...

SHORT TERM [Today through 12Z Friday]...

A lack of consensus remains regarding the track for Nicholas. The
period will be dominated by influences from Nicholas as it
continues to progress along the Gulf Coast into more inland areas.
Inflow of moisture from the Gulf of Mexico will continue. This
will ensure consistent chances for precipitation through to the
end of the period.

Model ensembles show Nicholas continuing to progress towards the
northeast. However, some models show it moving out of our area
quickly while others keep it in our area into the long term.
Tropical Storm force winds will be expected for portions of
southeastern Texas and extreme southwestern Louisiana. That being
said, there will be a significant flooding threat to our entire
area.

High chances for precipitation will be expected through to the end
of the period, supported by continued onshore flow. The movement of
Nicholas could slow with activity possibly remaining in our area
into the long term. High pressure towards the northeast could act
to slow the progression. WPC has portions of southeastern Texas
and southwestern Louisiana in a High Risk of Excessive Rainfall
with the remaining area in a Moderate Risk. A Flash Flood Watch
remains in effect for our entire area.

55

LONG TERM [Friday through Monday]...

At the start of the long range period, GFS and ECMWF are in
generally good agreement that Nicholas will be a remnant weak SFC
low across northern LA, with a lingering trof axis aloft stretching
NE to SW across the NW Gulf Coast region. At least some relatively
drier air is progged to have intruded in from the west, but the
models diverge a bit on this point in terms of magnitude and
eastward extent. In any event, this does not appear to be sufficient
enough to preclude good rain chances from continuing, especially
over ERN zones. This overall pattern is forecast to change very
little through the weekend, yielding above normal and mainly
diurnally driven rain chances, with temperatures near or below
seasonal normals.

13

MARINE...

Nicholas made landfall along the Texas coast. It is expected to
move towards the northeast and weaken. Tropical Storm conditions
are expected across the coastal waters west of Cameron, including
Sabine Lake. Conditions will begin to improve Wednesday and
Wednesday night as the system continues to weaken while tracking
inland across southwestern Louisiana.

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  80  71  81  70 /  90  80  80  40
LCH  81  73  83  72 / 100  80  80  50
LFT  81  74  84  73 / 100  80  90  60
BPT  82  72  83  70 / 100  70  80  50

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Flash Flood Watch through Wednesday afternoon for LAZ027>033-
     041>045-052>055-073-074.

     Storm Surge Watch for LAZ073.

     Tropical Storm Warning for LAZ073.

     Coastal Flood Advisory until 7 PM CDT this evening for
     LAZ052>054.

TX...Flash Flood Watch through Wednesday afternoon for TXZ180-201-215-
     216-259>262.

     Tropical Storm Warning for TXZ201-215-216.

GM...Small Craft Advisory until 3 PM CDT Wednesday for GMZ432-452-455-
     472-475.

     Tropical Storm Warning for GMZ430-450-470.

     Small Craft Exercise Caution through Wednesday afternoon for
     GMZ435.

&&
Hazardous weather outlook, Sep 14, 5:39 AM CDT, 2 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
539 AM CDT Tue Sep 14 2021

LAZ027>033-041>045-055-074-TXZ180-259>262-151045-
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Lower St. Martin-East Cameron-Tyler-Northern Jasper-Northern Newton-
Southern Jasper-Southern Newton-
539 AM CDT Tue Sep 14 2021

...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY AFTERNOON...

This Hazardous Weather Outlook is for central Louisiana, south
central Louisiana, southwest Louisiana, west central Louisiana and
southeast Texas.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LAZ052>054-151045-
Vermilion-Iberia-St. Mary-
539 AM CDT Tue Sep 14 2021

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY AFTERNOON...

This Hazardous Weather Outlook is for south central Louisiana and
southwest Louisiana.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Coastal Flood Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

TXZ201-216-151045-
Hardin-Orange-
539 AM CDT Tue Sep 14 2021

...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY AFTERNOON...
...TROPICAL STORM WARNING IN EFFECT...

This Hazardous Weather Outlook is for southeast Texas.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Tropical Storm Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Tropical Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LAZ073-151045-
West Cameron-
539 AM CDT Tue Sep 14 2021

...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY AFTERNOON...
...TROPICAL STORM WARNING IN EFFECT...
...STORM SURGE WATCH IN EFFECT...

This Hazardous Weather Outlook is for southwest Louisiana.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Storm Surge Watch.
   Tropical Storm Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Storm Surge Watch.
   Tropical Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ432-151045-
Calcasieu Lake-
539 AM CDT Tue Sep 14 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM CDT WEDNESDAY...

This Hazardous Weather Outlook is for the coastal lakes and bays of
the Gulf of Mexico.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

TXZ215-151045-
Jefferson-
539 AM CDT Tue Sep 14 2021

...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY AFTERNOON...
...STORM SURGE WARNING IN EFFECT...
...TROPICAL STORM WARNING IN EFFECT...

This Hazardous Weather Outlook is for southeast Texas.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Storm Surge Warning.
   Tropical Storm Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Storm Surge Warning.
   Tropical Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ452-455-472-475-151045-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City LA
out 20 NM-
Waters from Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
539 AM CDT Tue Sep 14 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM CDT WEDNESDAY...

This Hazardous Weather Outlook is for the Gulf of Mexico.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ430-450-470-151045-
Sabine Lake-
Coastal waters from Cameron LA to High Island TX out 20 NM-
Waters from Cameron LA to High Island TX from 20 to 60 NM-
539 AM CDT Tue Sep 14 2021

...TROPICAL STORM WARNING IN EFFECT...

This Hazardous Weather Outlook is for the Gulf of Mexico and the
coastal lakes and bays of the Gulf of Mexico.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tropical Storm Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tropical Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ435-151045-
Vermilion Bay-
539 AM CDT Tue Sep 14 2021

This Hazardous Weather Outlook is for the coastal lakes and bays of
the Gulf of Mexico.

.DAY ONE...Today and tonight.

A Small Craft Exercise Caution is in effect.

Showers and thunderstorms from Nicholas will continue to affect the
area. Periodic heavy rainfall and gusty winds will be possible.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

A Small Craft Exercise Caution is in effect.

Showers and thunderstorms from Nicholas will continue to affect the
area. Periodic heavy rainfall and gusty winds will be possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Sep 14, 5:50 AM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
550 AM CDT TUE SEP 14 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0506 AM     TROPICAL STORM   4 SE SABINE PASS        29.69N 93.84W
09/14/2021                   JEFFERSON          TX   C-MAN STATION

            THE NOS TIDE GAGE AT TEXAS POINT RECORDED A WIND GUST TO
            54 KNOTS OR 62 MPH.

&&

JOSEPH.RUA

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 14, 6:24 AM CDTFlash Flood Warning Considerable damage threatLCHJefferson, Orange10 hr
Sep 14, 8:19 AM CDTRiver Flood WatchLCHNewton25 hr
Sep 14, 10:00 AM CDTWind AdvisoryLCHHardin, Jasper, Newton9 hr
Sep 14, 2:01 PM CDTRiver Flood WarningLCHHardin, Jasper, Jefferson, Orange35 hr
Sep 14, 3:46 PM CDTFlash Flood WarningLCHOrange3 hr
Sep 14, 4:03 PM CDTAreal Flood WarningLCHJefferson6 hr

Nearby

River Flood Warnings in Texas, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.